| Model Number |
16710 |
| Medical Device Problem Code |
Melted (1385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event is estimated.
Event or Problem Description
It was reported that patients charging cable melted.Patient experienced no harm.Product was replaced to address the issue.
Additional Manufacturer Narrative
A patient experiencing charger functionality was reported to abbott.The issue was resolved.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.